tesact-biocare tablet

Home / tesact-biocare tablet / Product Details

TESCOLD-PLUS
Anticold + G.P

TESCOLD-PLUS

In Stock
₹ 1200

PARACETAMOL 325 MG + PHENYLEPHRINE 5 MG + DIPHENHYDRAMINE 25 MG + CAFFEINE 30 MG

Packaging

Tags: Anticold + G.P, Paracetamol, Phenylephrine, Diphenhydramine

Paracetamol + Phenylephrine + Diphenhydramine + Caffeine Tablets

TESCOLD-PLUS contains Paracetamol, Phenylephrine, Diphenhydramine, and Caffeine formulated for symptomatic relief under medical supervision.

Cold Relief Combination Tablets

TESCOLD-PLUS is supplied as Paracetamol 325 mg, Phenylephrine 5 mg, Diphenhydramine 25 mg and Caffeine 30 mg, packed as 20X10 BLISTER. Indicated for anticold + g.p, to be used on the advice of a registered medical practitioner. Manufactured at our own WHO-GMP certified unit at Derabassi, Punjab. Available for third party manufacturing and PCD franchise on monopoly basis across India.

Cold Relief Tablets

TESCOLD-PLUS is supplied as Paracetamol 325 mg, Phenylephrine 5 mg, Diphenhydramine 25 mg and Caffeine 30 mg, packed as 20X10 BLISTER. Indicated for anticold + g.p, to be used on the advice of a registered medical practitioner. Manufactured at our own WHO-GMP certified unit at Derabassi, Punjab. Available for third party manufacturing and PCD franchise on monopoly basis across India.

Manufactured under WHO-GMP certified facilities with rigorous quality testing and safety protocols.

lavanya healthcare limited building
Product Tags
TESACT BIOCARE franchise
TESACT BIOCARE price list
buy TESACT BIOCARE bulk
PARACETAMOL 325 MG
PHENYLEPHRINE 5 MG
DIPHENHYDRAMINE 25 MG
CAFFEINE 30 MG pcd franchise
PARACETAMOL 325 MG
PHENYLEPHRINE 5 MG
DIPHENHYDRAMINE 25 MG
CAFFEINE 30 MG pharma distributor
PCD franchise company
wholesale distributor
bulk supplier

Let's build something

Fill out the fields below and we'll get right back to you.